If you have osteoporosis, I think it is best to take the medication prescribed by your doctor. Supplements and herbal remedies are not approved by the FDA. I have not seen any studies to indicate that this is an effective alternative. While this may be beneficial, I would think the treatment plan would be the one your doctor prescribes.
Thanks for the comment. Ordinarily, I would say you are right to follow doctor recommendation first. However, I have read about some very nasty side affects associated with Fosamax and am quite concerned about taking it.
Do not have bad osteoarthritis, just trying to keep bones strong. I read about Osteo K in a very reputable magazine (Bottom Line) in May 09. They were very positive about it.
All medications have the potential for side effects. Interactions between medications and herbal supplements are possible. Please check with your doctor and/or pharmacist before combining any medications and supplements.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.